Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

Contents of Volume 77, Number 5

Miscellaneous front pages, Bull. Amer. Math. Soc., Volume 77, Number 5 (1971)
Bull. Amer. Math. Soc. 77 (1971)
More Information
Full-text PDF    
Miscellaneous back pages, Bull. Amer. Math. Soc., Volume 77, Number 5 (1971)
Bull. Amer. Math. Soc. 77 (1971)
More Information
Full-text PDF    
Transcendental numbers and diophantine approximations
Serge Lang.
Bull. Amer. Math. Soc. 77 (1971), 635-677
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0289424
On the class number of imaginary quadratic fields
A. Baker.
Bull. Amer. Math. Soc. 77 (1971), 678-684
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0286775
The March meeting in Chicago
Paul T. Bateman.
Bull. Amer. Math. Soc. 77 (1971), 695-696
More Information
Full-text PDF    
The April meeting in New York
Everett Pitcher and Walter Gottschalk.
Bull. Amer. Math. Soc. 77 (1971), 697-707
More Information
Full-text PDF    
The April meeting in Monterey
Kenneth A. Ross.
Bull. Amer. Math. Soc. 77 (1971), 708
More Information
Full-text PDF    
The June meeting in Corvallis
Knneth A. Ross.
Bull. Amer. Math. Soc. 77 (1971), 709
More Information
Full-text PDF    
Report of the treasurer
W. T. Martin.
Bull. Amer. Math. Soc. 77 (1971), 710-712
More Information
Full-text PDF    
Frobenius reciprocity in ergodic theory
K. Lange, A. Ramsay and Gian-Carlo Rota.
Bull. Amer. Math. Soc. 77 (1971), 713-718
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0284544
Concordance-homotopy groups and the nonfinite type of some $Diff_{0} M^{n}$
P. Antonelli, D. Burghelea and P. J. Kahn.
Bull. Amer. Math. Soc. 77 (1971), 719-724
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0282371
Partial differential equations in Fischer-Fock spaces for the Hilbert-Schmidt holomorphy type
Thomas A. W. Dwyer III.
Bull. Amer. Math. Soc. 77 (1971), 725-730
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0290103
Uniformization in a playful universe
Yiannis N. Moschovakis.
Bull. Amer. Math. Soc. 77 (1971), 731-736
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0285390
On the nonexistence of complex Haar systems
John M. Overdeck.
Bull. Amer. Math. Soc. 77 (1971), 737-740
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0279499
On the mean curvature of submanifolds of euclidean space
Bang-yen Chen.
Bull. Amer. Math. Soc. 77 (1971), 741-743
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0284953
On the convergence of multiple Fourier series
Charles Fefferman.
Bull. Amer. Math. Soc. 77 (1971), 744-745
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0435724
Minimal surfaces with movable boundaries
Johannes C. C. Nitsche.
Bull. Amer. Math. Soc. 77 (1971), 746-751
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0279700
Bergman operators for elliptic equations in three independent variables
David Colton.
Bull. Amer. Math. Soc. 77 (1971), 752-756
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0280859
An algebra associated to a combinatorial geometry
William Graves.
Bull. Amer. Math. Soc. 77 (1971), 757-761
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0286688
Invariant polynomials and conjugacy classes of real Cartan subalgebras
L. Preiss Rothschild.
Bull. Amer. Math. Soc. 77 (1971), 762-764
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0281847
Geometric theory of differential equations. The Ljapunov integral for monotone coefficients
H. Guggenheimer.
Bull. Amer. Math. Soc. 77 (1971), 765-766
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0326087
Classification theory for Hardy classes of analytic functions
Dennis A. Hejhal.
Bull. Amer. Math. Soc. 77 (1971), 767-771
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0281907
A regularity theorem for the first variation of the area integrand
William K. Allard.
Bull. Amer. Math. Soc. 77 (1971), 772-776
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0290216
Completeness of the wave operators for scattering problems of classical physics
John R. Schulenberger and Calvin H. Wilcox.
Bull. Amer. Math. Soc. 77 (1971), 777-782
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0295149
On a classification of a Baire set of diffeomorphisms
Carl P. Simon.
Bull. Amer. Math. Soc. 77 (1971), 783-787
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0285018
Boundary behavior of solutions of parabolic equations with discontinuous coefficients
Neil A. Eklund.
Bull. Amer. Math. Soc. 77 (1971), 788-792
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0293234
The finiteness of $I$ when $R[ X ] / \vphantom{R[ X ] I} . \kern-\nulldelimiterspace I$ is flat
Jack Ohm and David E. Rush.
Bull. Amer. Math. Soc. 77 (1971), 793-796
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0279091
Asymptotics of a nonlinear relativistic wave equation
C. S. Morawetz and W. A. Strauss.
Bull. Amer. Math. Soc. 77 (1971), 797-798
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0294894
Varieties of locally convex topological vector spaces
Joseph Diestel, Sidney A. Morris and Stephen A. Saxon.
Bull. Amer. Math. Soc. 77 (1971), 799-803
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0282188
$C^{1}$ partitions of unity on nonseparable Hilbert space
John C. Wells.
Bull. Amer. Math. Soc. 77 (1971), 804-807
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0279839
Standard models of set theory with predication
Thomas J. Jech and William C. Powell.
Bull. Amer. Math. Soc. 77 (1971), 808-813
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0280354
Perturbation of periodic manifolds of hamiltonian systems
Alan Weinstein.
Bull. Amer. Math. Soc. 77 (1971), 814-818
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0281230
Integrability conditions for $Δu = k - Ke^{𝛼u}$ with applications to Riemannian geometry
Jerry L. Kazdan and F. W. Warner.
Bull. Amer. Math. Soc. 77 (1971), 819-823
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0282314
Holomorphic approximation on totally real submanifolds of a complex manifold
F. Reese Harvey and R. O. Wells Jr..
Bull. Amer. Math. Soc. 77 (1971), 824-828
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0289809

Book Reviews

Book reviews do not contain an abstract. You may download each review in this issue using the links below.

Principles of Combinatorics, by Claude Berge.
Reviewer: Richard Stanley
Bull. Amer. Math. Soc. 77 (1971), 685-689
Review information
Full-text PDF
Modular Lie algebras, by G. B. Seligman.
Reviewer: R. D. Schafer
Bull. Amer. Math. Soc. 77 (1971), 689-694
Review information
Full-text PDF